# SDR DL72L982619

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 6483385
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD ON THE RT WING RIB AT WS 171.5 WAS FOUND CRACKED.  THE CRACK WAS LOCATED FROM A FAST HOLE ON THE HORIZ FLANGE OF THE CHORD ANGLE UNDER STR 17.  REPAIRED PER ERA 332571-14.
